Acta Mathematica

Canonical polygons for finitely generated Fuchsian groups

Linda Keen

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 115 (1966), 1-16.

Dates
Received: 1 February 1965
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889455

Digital Object Identifier
doi:10.1007/BF02392200

Mathematical Reviews number (MathSciNet)
MR183873

Zentralblatt MATH identifier
0144.34101

Rights
1966 © Almqvist & Wiksells Boktryckeri AB

Citation

Keen, Linda. Canonical polygons for finitely generated Fuchsian groups. Acta Math. 115 (1966), 1--16. doi:10.1007/BF02392200. https://projecteuclid.org/euclid.acta/1485889455


Export citation

References

  • Ahlfors, L. V., On quasi-conformal mappings. J. Analyse Math., 4 (1954), 1–58.
  • —, Finitely generated Kleinian groups. Amer. J. Math., 86 (1964), 413–429.
  • Ahlfors, L. V. & Bers, L., Riemann's mapping theorem for variable metrics. Ann. of Math., 72 (1960), 385–408.
  • Appell, P. & Goursat, E., Théorie des fonctions algébriques d'une variable, Tome II, Fonctions automorphes (P. Fatou). Gautier-Villars, Paris, 1930.
  • Bers, L., Uniformization by Beltrami equations. Comm. Pure Appl. Math., 14 (1961), 215–228.
  • Bers, L., Spaces of Riemann surfaces. Proc. Int. Congress, 1958.
  • —, Automorphic forms and Poincaré series for infinitely generated Fuchsian groups. Amer. J. Math., 87 (1965), 196–214.
  • Bers, L., Quasiconformal mappings and Teichmüller's Theorem. Analytic Functions, Princeton, 1960.
  • Ford, L., Automorphic Functions. Chelsea, 1929.
  • Fricke, R. & Klein, F., Vorlesungen über die Theorie der automorphen Funktionen 1. Pp. 285–315, Leipzig, 1926.